Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Can a $ 2$-coherent Peano continuum separate $ E\sp{3}$?

Author: W. C. Chewning
Journal: Proc. Amer. Math. Soc. 30 (1971), 185-188
MSC: Primary 54.55
MathSciNet review: 0288733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The fact that there are unicoherent continua which separate $ {E^2}$ is well known, e.g., a circle with a spiral converging onto it is such a continuum. In this paper we extend this pathology by describing a Peano continuum which separates $ {E^3}$ and has the property that however it is written as the union of two unicoherent Peano continua, their intersection is unicoherent.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55

Additional Information

PII: S 0002-9939(1971)0288733-3
Keywords: Unicoherence, 2-coherence, local unicoherence, Čech homology and cohomology
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia